# SDR FDEA201001090062

- Difficulty date: January 9, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WTB FAIRING EDGE SEALENT AREA AND LAP SEAM CROSS SECTION AREA AT S-20R APPROX FS 1327 HAS "2EA" SCRATCH DAMAGE AREAS IN ZONE "A" WHICH IS NOT PERMITTED THAT CROSS INTO ZONE "B".  SKIN IS OUT OF LIMITS IAW SRM 53-00-01, FIG. 101, DETAIL IV.  COMPLIED WITH EA F-5330-131584.
